Facebook Pixel
EmpowHER Guest

what can I take for decreased libido due to mirena IUD

By Anonymous January 27, 2012 - 1:18pm
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

It's difficult to circumvent side effects like this, other than to remove your IUD. The reason this is happening is likely the hormonal impact on your body which cannot be changed until removal.

However, all is certainly not lost while you have your IUD in!

Check out our sexual well-being page for lots of advice and articles on this particular topic. You can start here: http://www.empowher.com/sexual-well-being/content/foods-boost-your-libido

I hope this helps!


January 27, 2012 - 1:55pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.